# SDR SIMA201808232003

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 33,130 hours, 30,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE SERVICE DOOR WILL NOT COME ON.  T/S IAW FIM 33-50-00-810-804-A, EMERGENCY EXIT SIGN ABOVE SERVICE DOOR OPERATIONAL TESTED GOOD IAW AMM 33-50-00.
